# SDR SWIA200312445

- Difficulty date: September 21, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 9,445 hours, 12,949 cycles
- Engine: Pwa PW118
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NACELLE DECK CRACKED BY ENGINE DRIVEN HYD LINE.  (DISCOVERED DURING E005 INSPECTION) REPAIRED LEFT ENGINE NACELLE DECK CRACK IAW IC 2003-120/3178 2A AND SRM 51-40-00.
